# SDR U2RA202009200007

- Difficulty date: August 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53-520-00-01 FOUND DENT IN FUSELAGE SKIN AT STA 360 STR 11.  REPAIRED PER SRM 53-00-01-2R-1 REPAIR 1 AND BOEING SB 747-53A2409.
